# SDR UPS02438210

- Difficulty date: April 17, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD CARGO BS 720 LBL 25 LONGITUDINAL FLOOR SUPPORT AFT END FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  FLOOR SUPPORT REPLACED AS PER SRM 51-10-01 PG 8.
